How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56204
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Thanks for your response. Serotonin syndrome is usually

Customer Question

Thanks for your response. Serotonin syndrome is usually caused by taking two drugs at the same time that have been
Shown to cause it in
Some cases. How about taking Imodium ad and stopping Advil until the Tramadol is out of her system and the diarrhea subsides, then reintroduce the Advil. I didn't know I would be charged again for a follow up question. Will this b
E the case for every response?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.

You will not be charged for a follow up question

You can continue with me as long as you like.

Your plan as your described is safe.

You can do that.

please ask more questions if needed

Expert:  Dr. Phil, MD replied 1 year ago.

please don't forget a positive rating. If you have more questions, just reply

Expert:  Dr. Phil, MD replied 1 year ago.

please don't forget a positive rating. I appreciate it :)

If you have more questions, just reply